Open Access
Translator Disclaimer
2012 Constrained Solutions of a System of Matrix Equations
Qing-Wen Wang, Juan Yu
J. Appl. Math. 2012(SI01): 1-19 (2012). DOI: 10.1155/2012/471573


We derive the necessary and sufficient conditions of and the expressions for the orthogonal solutions, the symmetric orthogonal solutions, and the skew-symmetric orthogonal solutions of the system of matrix equations A X = B and X C = D , respectively. When the matrix equations are not consistent, the least squares symmetric orthogonal solutions and the least squares skew-symmetric orthogonal solutions are respectively given. As an auxiliary, an algorithm is provided to compute the least squares symmetric orthogonal solutions, and meanwhile an example is presented to show that it is reasonable.


Download Citation

Qing-Wen Wang. Juan Yu. "Constrained Solutions of a System of Matrix Equations." J. Appl. Math. 2012 (SI01) 1 - 19, 2012.


Published: 2012
First available in Project Euclid: 16 July 2013

zbMATH: 1268.15015
MathSciNet: MR3005195
Digital Object Identifier: 10.1155/2012/471573

Rights: Copyright © 2012 Hindawi


Vol.2012 • No. SI01 • 2012
Back to Top